# SDR GTIA2022030436305

- Difficulty date: March 1, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 20,906 hours, 9,471 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Printer
- Part number: 80555154501
- Part serial: PTA45B15493
- Condition: Odor
- Location: 4tw
- Part time: 20,910 hours, 9,472 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL INTERMITTANT SMELL COMING FROM CENTER CONSOLE THE WHOLE FLIGHT-SMELL COMING DUE TO  PRINTER FAILURE. PRINTER HAS BEEN DEACTIVATED PER AMM REF #31-35-22
